Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Heart attack caused by seizures
    avatar
    An_248032 posted:
    I was wondering if someone knows of the relationship between having a seizure and possible subsequent heart attack. I am 62 with mild hypertension for which I take lotrell and a little high cholesterol and about 25 lbs. overweight from stopping exercising(seizures i have had over past 15 years had correlates of either exercising or more than two nights with lack of sleep. I am back walking and have lost about 5 lbs.

    After an EEG a heart doctor and then another one a year later both told me that the exam showed that I had a mild heart attack in past.

    I'm just wondering if anyone knows of a clear relationship between seizures and heart attacks?

    Thanks, Tim
    Reply
     
    avatar
    dancer86442 responded:
    Hi Tim,

    Please, Use our 'Search this Community' tool. Heart attack & epilepsy. You will find a previous members Story. Maybe More.

    Yes, I do believe there is a relationship. After all, your heart & other organs are 'commanded' by the brain, so maybe, are affected by seizures. Of course your other issues played a Part, too. It all adds up to take a toll on our system as we age.

    Congrats on losing the 5 lbs. Keep it up! It can/will Help! Hope this Helped. More questions? Or just want the Support we Offer. Please keep us Posted. HUGS!

    Love Candi
     
    avatar
    tjth64 replied to dancer86442's response:
    thanks for your input. Greatly appreciated.
     
    avatar
    tjth64 replied to dancer86442's response:
    Thanks. Appreciate your thoughts.
    Tim
     
    avatar
    dancer86442 replied to tjth64's response:
    Hi Tim,

    How are you doing today? I Appreciate that you Responded. I hope you are Still taking care. Know I care! HUGS!

    Love Candi


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center